# SDR MALA030510

- Difficulty date: November 24, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- Aircraft time: 30,590 hours, 25,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN LCQ, TIMCO FOUND CORROSION AT LT STA 294, AT BUTTLINE 19 LT SIDE SEAT TRACK ON FLOORBOARD FLANGE.  TIMCO MAINTENANCE REPAIRED SEAT TRACK IAW MESABA AIRLINES EO A53060 BY REPLACING SEAT TRACK AT STA 294 LBL 19.  REFER TO CONTINUATION CARD 048531 FOR FURTHER DETAIL.
